betching all the time

ANXIETY HAS TAKEN OVER MY LIFE YEARS AGO I WAS NOT GOOD TO MY SELF BECAUSE MY MOTHER AND FATHER TREATED ME BADLY NOW FOR OVER A

YEAR ANXIETY HAS TAKEN OVER BELTHCING CANT BREATH AND ALL KINDS OF

SICKNESS BUT THEY RAN TEAT AND COULDENT FIND ANY THING THERE ARE

THINGS YOU WOULD NOT BELIVE I WANT IT TO KILL ME I CAN NOT TAKE IT

NO MORE I LOOK BAD MY EYES WENT INTO MY HEAD AND DISTORTED MY EYE LIDS

DROOPING DOWN I CAN NOT TAKE NO MORE

14 Replies

oldestnewest
  • Hi. Sorry you are feeling so bad. It sounds like you might be having an attack. It would help if you could try and get control of your breathing - taking long deep breaths in , holding 2 or 3 seconds , and then breathing out again. You need to do that for a few minutes to stop hyperventilation, which can make things feel a whole lot worse.

    What you are feeling will be due to an anxiety attack - though sounds like you might also have depression. I wonder if you are on medication at the moment. If so, then maybe you need to ask your doctor to review the dosage and effectiveness of that medication.

    In the meantime it will help you if you could try and relax a bit - the more you think about bad things the more you are likely to have a panic attack and that will go round and round. You need to try and break that cycle. Find something to focus on other than your health or the what happened in the past - then sit down and use breath control to calm your body down again.

    If you are getting this distressed on a regular basis then you probably need to talk with your doctor about more help with medication.

  • I HAVE TRYED

  • I CAN NOT TAKE MED IT MAKES ME WORSE

  • ok - maybe the medication is the wrong one for you - or the dosage is wrong. It is worth asking your doctor about alternatives.

  • I CAN NOT TAKE MED IT MAKES ME WORSE MY EYE LIDS SWELL I BETCH ALL THE TIME I TRY TO RELAX IT DOSENT HELP IM LONLY WORRYED I CAN NOT BREATH I NEED AIR MY EYES BURN I HAVE NO ONE TO TALK TO THEY DO NOT WANT TO HAVE ME REPEAT WHEN SOMETHING BAD HAPPENS YOUR ON YOUR OWN MY DOCTOR TOLD ME TO TAKE FISH OIL IT IS DOING NOTHING IT IS MID NIGHT UPER EYE LIDS ARE DIS FORMED SCARY

  • If you have had your eyes tested for any physical problem and none was found then the problem is psychological, stemming from your anxiety. I am not sure what you are using to put in your eyes but it sounds like you should stop if it is making things worse. You can get over the counter anti-biotic eye drops containing chloramphenicol if you have infection. But it really does sound like your anxiety causing the problem.

    As for the belching - there are a number of possible reasons for that including, swallowing too much air when you are breathing in short rapid bursts during hyperventilation, indigestion and a condition in which your food takes longer to digest than usual causing excess gas and belching. None of these are serious issues for you to worry about and can be addressed very easily. The other possibility is that the medication is having an effect on your stomach as a side effect. Your doctor will know about that and can adjust things if necessary.

  • i do not take med at all im not sure what ia wrong i can not take it any more

  • Well what is wrong is that you have an anxiety disorder and/or ocd and/or sensorimotor disorder. In order to cure this illness you need to be receiving the right treatment. The right treatment will depend upon things like the severity of your condition, the options for and appropriateness of medication, the options for therapy and your ability to to follow the treatment regime. Like most other people with this illness you have convinced yourself there is some physical problem that they have not yet found or diagnosed. In almost every case the real illness is a psychological/emotional one, aided and abetted by other conditions like ocd.

    All the symptoms you feel are most likely entirely due to your anxiety/ocd disorder. Maybe you need to go back to basics with your doctor and together come up with a new treatment plan that actively involves you.

  • ALL THEY TOLD ME TO DO IS TAKE FISH OIL I FEEL LIKE IT IS NOT DOING ANY THING I WANT TO CRY

  • my doctor told me fish oil it dosent do any thing

  • Hi there I think we communicated a couple of weeks back, if it was the you! you mentioned drugs! Are you still doing drugs? If so you need to get help immediately, hospitalised so they can gradually wean off what's causing all these horrible symptoms. Please see some one and know all of us on here care. Xx

  • no im not but it has caused me life long problems

  • I have the eye issue to! My eyes burn, tingle, swell up and my vision goes blurry and spotted! I have been for a ct and mri! Nothing can be found! I am told it is anxiety!! So take some deep breathes and try to stay focused on something else!!

  • MY EYE LIDS ARE SO SWELED UP NO ONE CAN CAN DO ANY THING FOR ME I JUST WANT TO DIE

You may also like...